Skip to content
steroids shot & high blood pressure
amburge posted:
I was given (2) steroid shots in lower back thursday May 26th. & have ehad my pressure to go up very high early today 12:05am may30th to 1 198/108 pluse rate 118. was told this morning to take an extra 5mg of lisinapril
Haylen_WebMD_Staff responded:
Please keep in close contact with your doctor regarding your blood pressure and what could be causing it. Also, don't start or stop or alter any medication without checking first -

Did the shots help your back? I have had shots in my shoulder before - painful!


Helpful Tips

I have been taking lisinopril for 5 years but recently in the last 3 months I have an unexplained rash on my arms that does not go away. I ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center